# SDR UPS02839783

- Difficulty date: October 3, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,   A-PIT DOOR FRAME IS CRACKED ABOVE BOX WEB STA. 300 AT LONG. 31R     REMOVED,FABRICATED AND INSTALLED FRAME SECTION,DOUBLER AND INSTALLED I.A.W. SRM. 52-2-0 FIG. 2
